| Model Number |
CI-1600-04 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
The recipient is reportedly experiencing decreased performance.A review of the recipient¿s test data indicated impedance issues.Revision surgery is sceduled.